# SDR IPXA2014042582771

- Difficulty date: April 5, 2014
- Submitted: April 25, 2014
- Operation: Air carrier
- Aircraft: N126UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0810
- Aircraft time: 15,002 hours, 9,239 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3C INSPECTION, RT WING INNER FLAP UPPER SKIN AT RIB 1C, AFT OF FRONT SPAR GOUGED AND CRACKED.  REPAIRED FLAP SKIN IAW STASA EA 300-5750-01-A5279-IR AND EO A300-5750-54171-A.
